# SDR DALA2025021101086

- Difficulty date: February 10, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N527DE
- Make and model: Airbus A321-271NX
- Aircraft serial: 11272
- Aircraft time: 6,589 hours, 1,614 cycles
- Engine: Iae PW1133GAJM
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Seal
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT 5027, ON DESCENT BELOW 10000 FEET, FAS NOTICED "DIRT SOCK" SMELL AND REPORTED BURNING EYES AND THROAT. CORRECTIVE ACTION: FOUND OIL IN THE RT ENG NOSE CONE. REPLACED MAIN CAP SEAL PER A321 72-11 LEAK CK GOOD. PERFORMED LEVEL B DECONTAMINATION OF THE ECS PER A321 AMM 21-00. PER MC REQUEST REPLACED L+R RECIRC FILTERS PER A321 AMM 21-21. (LP 6379829)
